# SDR SWAA2021062427128

- Difficulty date: March 12, 2020
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 27,398 hours, 11,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FWD SCUFF PLATES CRACK / REMOVED AND REPLACED FWD SCUFF PLATE PER SRM 51-40-02 AND 53-11-02-420-801 (D56QC)
